# SDR AALA20011367

- Difficulty date: July 5, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 27 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT STRIP AT ROW 27.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
